i had two rounds of injections every three months. I didnt see much of a difference and still had bad migraines. I didnt like how i felt on it. A little blurred vision and the fact that i couldnt move my eyebrows. So i didnt go in for my third round and within that week or so timeframe, my migraines got so bad. I am wondering if its due to not getting botox again ( since my doctor said that could happen) or is it just my typical migraines that i have had for years.. ? Any advice/prospective is appreciated.
No responses have yet been posted. Add your response to this question.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe migraines that seemed to get worse after Botox injections in my forehead,right side of
Posted 16 Nov 2009 • 2 answers
Posted 2 Aug 2013 • 5 answers
Posted 18 Aug 2013 • 13 answers
Posted 30 Aug 2014 • 3 answers
Posted 29 Nov 2016 • 0 answers